# SDR TSAA9733141

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Part number: 8731002511
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND BOTH FORWARD EXIT IDENTIFIER LIGHT ASSEMBLY ONLY RECEIVE FORWARD CONTROL MODULE.  REPLACED BOTH EXIT IDENTIFIER LIGHT ASSEMBLY.  REPOSITIONED LEFT DOOR BACK PLATE AND ADJUSTED SENSITIVITY ON RIGHT EXIT LIGHT. OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
